# SDR DL733040216

- Difficulty date: March 5, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 49,272 hours, 33,683 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Shorted
- Location: Galley Oven
- Component: Oven
- Component part number: 8606010000
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT OVEN RIGHT SIDE DOUBLE HAD SMOKE COMING FROM BEHIND OVEN CONTROL.  REMOVED OVEN, FOUND BURNED WIRES.  REPAIRED SAME.
